MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CARBON SURGICAL BLADES 15; INSTRUMENTS - CUTTING & DISSECTING

INTEGRA LIFESCIENCES MANSFIELD CARBON SURGICAL BLADES 15; INSTRUMENTS - CUTTING & DISSECTING
Catalog Number 4-115
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that the carbon surgical blades 15 (4-115) the blade fell out and into the patient¿s mouth after a single use of the product.No patient injury or surgical delay was reported.
 
Additional Manufacturer Narrative
Updated fields: g3, g6, d9, h2, h3, h6, h11.The carbon surgical blades 15 (4-115) was returned for evaluation.The device history record (dhr) was reviewed, and no abnormalities related to the reported issue were observed.Failure analysis: the returned 4-115 carbon surgical blades were in unused condition in their original packaging with no visible defect.The blades were unused.The broken blade was not returned for evaluation.Evaluation of the supplier found that the returned items were within specification and functioned properly.The supplier evaluation could not identify a manufacturing cause.No manufacturing, workmanship, or material deficiency could be identified.The reported complaint could not be confirmed.Root cause analysis: the returned 4-115 blades are in unused condition in their original packaging with no visible defect.The blades were found to be within manufacturing specifications.The supplier investigation could not identify any manufacturing or quality issues.The damaged blade was not received for evaluation.Breakage of the blades may be the result of rough handling or use with an incompatible handle size.
 
Event or Problem Description
N/a.

Brand Name
CARBON SURGICAL BLADES 15
Common Device Name
INSTRUMENTS - CUTTING & DISSECTING
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24240661
Report Number3014334038-2026-00008
Device Sequence Number21376136
Product Code GES
UDI-Device Identifier10381780063544
UDI-Public10381780063544
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4-115
Device Lot NumberC24L18
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown